Disposition of points on a sphere of a Banach space and modulus of continuity of a function
Matematičeskie zametki, Tome 35 (1984) no. 1, pp. 43-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_1_a4,
author = {V. A. Yudin},
title = {Disposition of points on a sphere of a {Banach} space and modulus of continuity of a function},
journal = {Matemati\v{c}eskie zametki},
pages = {43--53},
year = {1984},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_1_a4/}
}
V. A. Yudin. Disposition of points on a sphere of a Banach space and modulus of continuity of a function. Matematičeskie zametki, Tome 35 (1984) no. 1, pp. 43-53. http://geodesic.mathdoc.fr/item/MZM_1984_35_1_a4/